# SDR 2009F00112

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: General aviation
- Aircraft: N573JW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1562-1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION DAMAGE FOUND ON THE AFT EQUIPMENT BILGE AREA AT WASTE DISPOSAL SYSTEM AREA AND ADJACENT STRUCTURE BETWEEN STA. 1562 AND 1582 DURING INSP IAW TASK CARD NR 06-031-01. (LEVEL 2 CORROSION).
